# SDR 2007UALA00616

- Difficulty date: February 28, 2007
- Submitted: March 2, 2007
- Operation: Air carrier
- Aircraft: N351UA
- Make and model: Boeing 737322
- Aircraft serial: 24319
- Aircraft time: 53,350 hours, 29,434 cycles
- Engine: Cfmint CFM563C1
- Engine time: 49,499 hours, 28,625 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Indication Sys
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED DUE TO NR 1 ENG LOW OIL QUANTITY INDICATION.  FOUND LEAK AT ACCESSORY GEARBOX CARBON SEAL DURING TROUBLESHOOTING. REPLACED STARTER DRIVE PAD CARBON SEAL ASSEMBLY.
